Texas, 2012

Drought in Texas, April 1 to 30, 2012

April 1 to 30, 2012 · NWS LUB · 22 events in 22 counties and zones

Extreme (D4) drought conditions were reduced over the western South Plains and southern Rolling Plains during the month of April. Extreme (D4) and exceptional (D3) drought conditions remain largely unchanged elsewhere across the area.

Where it happened

Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$50 million
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

Extreme (D4) drought conditions were reduced over the western South Plains and southern Rolling Plains during the month of April. Extreme (D4) and exceptional (D3) drought conditions remain largely unchanged elsewhere across the area. Childress county had dropped down to moderate (D1) drought conditions. April was characterized by very warm temperatures but also many days of beneficial rainfall. April typically marks the end of the dry season and a transition to increasing precipitation.

Warmer than seasonal average temperatures were observed throughout the month and especially at the end of the month. The warmer than normal temperatures were especially noticeable with the observed minimum temperatures. Many areas saw the earliest last freeze dates on record. Additionally, the all time April record maximum temperature was broken at Lubbock and Childress on April 25th. Lubbock reached 104 degrees while Childress reached 106 degrees. The average temperature of 67.1 for the month at Lubbock tied a record while 68.7 at Childress broke the previous April record. Despite the record warmth, several instances of beneficial rainfall occurred during the month and especially during the final week of April. Some selected rainfall totals include 3.82 at Lake Alan Henry, 2.76 at Jayton, 2.42 at Post and 2.38 at Wolfforth. Even though widespread rainfall was observed, most areas remained below normal for annual precipitation values. Keetch-Byram Drought Index values were highest over the western South Plains which were from 600 to 700. The southern Rolling Plains saw values between 300 and 400. Elsewhere, values ranged from 400 to 600.

Meteorologically, the drought continues to ease, but significant impacts are still possible in terms of water supply and agriculture. April, which is typically the end of the fire weather season, saw almost no wildfire activity. However, many counties have kept burns bans in tact. During the month, the city of Lubbock instituted stage 2 water restrictions which ranges from stage 1 (mild water shortage conditions) to stage 4 (emergency water shortage conditions). Winter wheat was considered almost a total loss due to the drought and was being harvested for use as hay and silage. Additional rains were still needed to sustain pasture and rangelands for much of the area. The final work was being performed in preparation of May planting with observed increases in soil moisture.

Economic losses due to drought through April since the drought began were estimated near $2.4 billion.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Mar 31, 10:45 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 31, 10:45 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1145 PM CDT SAT MAR 31 2012

.AVIATION...
VFR CONDITIONS EXPECTED TO BE THE RULE FOR THE NEXT 24 HRS. THERE
WILL BE A BRIEF WINDOW FOR SOME LIGHT FOG/LOW CLOUDS IN THE
VICINITY OF KCDS FROM ABOUT 06Z TO 09Z...BUT THIS POTENTIAL IS
LOW. GUSTY SOUTHWEST WINDS EXPECTED FOR MOST OF THE DAY SUNDAY
WITH MINIMAL CLOUD COVER.

&&

.PREV DISCUSSION... /ISSUED 1025 PM CDT SAT MAR 31 2012/

UPDATE...
ONGOING FORECAST REMAINS IN GOOD SHAPE. ONLY MINOR ADJUSTMENTS
MADE TO INCREASE MOISTURE ACROSS THE NORTHEAST ZONES...WHERE
OBSERVATIONS SHOW THAT DEWPOINTS HAVE IMPROVED INTO THE LOW/MID
60S WITHIN LIGHT SOUTHEASTERLY FLOW. SFC FLOW WILL VEER THROUGH
THE NIGHT...THOUGH THERE MAY BE ENOUGH RESIDUAL MOISTURE TO
SUPPORT FOG FORMATION ACROSS THE EXTREME NORTHEAST ZONES TOWARD
MORNING. HOT AND DRY DAY STILL IN STORE FOR AREA SUNDAY AS BREEZY
SOUTHWESTERLY WINDS DEVELOP AND CREATE ELEVATED TO CRITICAL FIRE
WEATHER CONDITIONS. THINGS MAY TURN MORE INTERESTING BY EARLY NEXT
WEEK AS AN UPPER LEVEL STORM APPROACHES FROM THE WEST...THOUGH THE
DETAILS WILL HAVE TO BE IRONED OUT OVER THE NEXT COUPLE OF DAYS.

PREV DISCUSSION... /ISSUED 623 PM CDT SAT MAR 31 2012/

AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. THERE IS A SMALL
POTENTIAL FOR A BRIEF PERIOD OF LOW CLOUDS AND LIGHT FOG IN THE
VICINITY OF KCDS EARLY SUN MORNING. WINDS MAINLY UNDER 12 KT
THROUGH THE NIGHT WILL INCREASE SUN MORNING...LIKELY BECOMING
SUSTAINED AROUND 20 KTS AT BOTH TERMINALS SUNDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 342 PM CDT SAT MAR 31 2012/

SHORT TERM...
BROAD UPPER RIDGING IS MAKING STEADY PROGRESS EASTWARD THIS AFTN
AHEAD OF A DISTANT UPPER LOW CHURNING OFF THE OREGON COAST. OF
INTEREST IS A RARE...TIGHTLY-WOUND ANTICYCLONE LOCATED AOA 300MB
OVER SOUTHERN UTAH. THIS HIGH CENTER WILL SHIFT INTO OKLAHOMA BY SUN
AHEAD OF STRONGER W-SWLY FLOW THAT WILL ULTIMATELY CARRY THE DRYLINE
JUST EAST OF OUR CWA BY MIDDAY. DEVELOPMENT OF A SWLY LLJ TONIGHT
SHOULD AID IN KEEPING THIS DRYLINE OFF THE CAPROCK WITH A SLOW EWD
PROGRESSION PROGGED AFTER MIDNIGHT. CHANCE EXISTS FOR SOME FOG TO
REDEVELOP BY EARLY SUN MRNG MAINLY EAST OF CHILDRESS BEFORE WINDS
INCREASE AND VEER SWLY BEHIND THE ADVANCING DRYLINE.

ATTENTION THEN TURNS TO POST-DRYLINE WINDS AND RECORD/NEAR RECORD HI
TEMPS AS SWLY DOWNSLOPE FLOW AMPLIFIES SOUTH OF A LEE CYCLONE TAKING
SHAPE IN SERN COLORADO. BOUNDARY LAYER MIXING COULD EXCEED 12K FEET
TOMORROW AS VERY DRY DOWNSLOPE WINDS AROUND 20 KNOTS RAISE TEMPS
WELL INTO THE 90S. BEST COMPRESSIONAL HEATING WILL FAVOR AREAS OFF
THE CAPROCK WHERE THE FIRST 100 DEG READINGS OF THE YEAR APPEAR
PLAUSIBLE. CHILDRESS' RECORD OF 98 WILL BE TESTED ALONG WITH 96 DEG
AT LUBBOCK.

ALL MODELS ARE IN RESPECTABLE AGREEMENT CONCERNING THE PACIFIC LOW
OPENING UP AND SPLITTING WITH THE MAJORITY OF THE POSITIVE VORTICITY
FOLLOWING A SOUTHERN ROUTE INTO THE FOUR CORNERS BY SUN NIGHT BEFORE
CLOSING OFF A NEW LOW THEREAFTER. THIS TIMING WILL SERVE TO DELAY
THE STRONGEST MID-LEVEL WINDS UNTIL AFTER SUN AND SPARE THE REGION
FROM BLOWING DUST AND EVEN HIGHER CRITICAL FIRE WX CONDITIONS SUN
AFTN.

LONG TERM...
IMPACTS OF THE ANTICIPATED UPPER AIR LOW DURING THE FIRST HALF OF
THE WORK WEEK REMAINS THE PRIMARY FORECAST CHALLENGE.

MODELS HAVE CONTINUED TO TREND TOWARD A DEEPER/SLOWER SOLUTION WRT
THE EVOLUTIONS OF THE UPCOMING MID/UPPER AIR LOW PASSAGE. GOOD
AGREEMENT EXISTS BETWEEN THE 12Z NAM AND GFS WITH THE SYSTEM
EMERGING OVER THE NEW MEXICO ROCKIES MONDAY...THEN VERY SLOWLY
EJECTING TOWARD THE NORTHEAST NEW MEXICO/OKLAHOMA PANHANDLE REGION
BY LATE TUESDAY. HOWEVER THE ECMWF REMAINS AN OUTLIER WITH AN
EJECTION WELL SOUTH ALONG THE I20 CORRIDOR. WILL CONTINUE TO FAVOR
THE NORTHERN SOLUTION. HOWEVER EVEN THIS SOLUTION WARRANTS SOME
TRENDING OF THE FORECAST.

WHAT HAS BEEN ADVERTISED AS A WIND THREAT MONDAY SHOWS MORE CONDITIONAL
POTENTIAL AT THIS POINT. IT IS NOTABLE THAT THE LATEST RUNS HAVE
MAINTAINED A MORE MERIDIONAL MID LEVEL WIND FLOW OVER WEST TEXAS THROUGH
MUCH OF THE DAY...WITH WIND FIELDS VEERING LATE. THIS COUPLE WITH HEIGHT/
PRESSURE FALLS IN ADVANCE OF THE SYSTEM/S SLOWER APPROACH MAY WORK
TO LIMIT THE DRYLINE/S EASTWARD ADVANCE TO A LONGITUDE NEAR THE EASTERN
FORECAST AREA BORDER. IN FACT THE LATEST RUNS HINT AT CONVECTIVE QPF
OVER THE FAR EASTERN ROLLING PLAINS BY MONDAY EVENING. ALSO WITH
THE SLOWER PROGRESSION OF THE PARENT SYSTEM...HAVE MAINTAINED THE
PREVIOUS FORECAST FOR A DELAYED ONSET OF SHOWER ACTIVITY IN PROXIMITY
TO THE NORTHERN ZONES AS PRECIPITATION IS EXPECTED WITHIN THE MID
LEVEL COLD POOL OVER THE PANHANDLE. THUS SLIGHT CHANCE POPS /15-20
PERCENT/ WERE WARRANTED OVER THE NORTH AND EAST LATE MONDAY THROUGH
EARLY TUESDAY MORNING. OTHERWISE...THE WIND AND FIRE THREAT REMAIN
OF INTEREST. THE LATEST TRENDS WOULD SUGGEST THAT SOUTHWEST TO
WESTERLY WINDS WILL LIKELY REACH SUSTAINED SPEEDS OF 20 TO 30
MPH...WITH A LIMITED THREAT OF HIGHER SUSTAINED ADVISORY LEVEL
SPEEDS. THIS WILL NEED TO BE MONITORED. ALSO...THE SLOWER
PROGRESSION WILL PROMOTE WARMER DAYTIME TEMPERATURES...RANGING
FROM THE UPPER 60S NORTHWEST TO MID 80S EAST.

WITH THE PARENT UA LOW STILL TRANSLATING OVER NORTHEASTERN NEW MEXICO/
PANHANDLE TUESDAY...THE ONSET OF COLD AIR ADVECTION UPON BREEZY NORTH-
WESTERLY WINDS IS EXPECTED IN WAKE OF A COLD FRONT. THE INFLUX OF
POST FRONTAL DRY AIR WILL SUPPORT COLD OVERNIGHT LOW TEMPERATURES...
THREATENING THE FREEZING MARK OVER THE EXTREME SOUTHWESTERN PANHANDLE
AND NORTHWESTERN SOUTH PLAINS BY WEDNESDAY MORNING.

A SHORTWAVE RIDGE AXIS WILL PASS WEST TEXAS LATE WEDNESDAY/EARLY THURSDAY...
MARKING THE ONSET OF MORE BENIGN WEATHER. MEDIUM RANGE SOLUTIONS DEPICT
RENEWED TROUGHING APPROACHING THE SOUTHERN ROCKIES/PLAINS BY NEXT WEEKEND.
HAVE INCREASED SKY GRIDS PER MODEL OUTPUT SHOWING COPIOUS HIGH LEVEL
MOISTURE DURING THAT TIMEFRAME...BUT HAVE OTHERWISE MADE NO SIGNIFICANT
CHANCES TO THE EXTENDED.

FIRE WEATHER...
DAY 2 /SUNDAY/...CRITICAL FIRE WX CONDITIONS ARE LIKELY THROUGHOUT ALL OF
THE SOUTH PLAINS BY SUN AFTERNOON AS NEAR RECORD HIGHS COMBINE
WITH VERY DRY AIR TO PRODUCE AN EXTENDED PERIOD /PERHAPS 8 HOURS
OR MORE IN DURATION/ OF RELATIVE HUMIDITIES IN THE SINGLE DIGITS.
ALTHOUGH AN UPPER TROUGH AND STRONGER WINDS WILL BE DELAYED IN
ARRIVAL...SWLY WINDS SHOULD STILL MANAGE TO ECLIPSE 20 MPH AT THE
20-FOOT LEVEL SUFFICIENT FOR RED FLAG CONDITIONS ON THE CAPROCK.
RH VALUES FARTHER EAST ARE FORECAST TO ALSO FALL TO AROUND 5
PERCENT IN NEAR TRIPLE-DIGIT HEAT...BUT COMPARABLY GREENER FUELS
THERE WILL ACT TO INHIBIT RAPID FIRE SPREAD.

DAY 3 /MONDAY/...CRITICAL FIRE WEATHER IS LIKELY MONDAY AFTERNOON
OVER THE SOUTH PLAINS AS 20-25 MPH /20 FT/ SOUTHWESTERLY WINDS DEVELOP
AND A VERY DRY AIRMASS REMAINS IN PLACE. THIS AS A POTENT UPPER
AIR LOW EMERGES FROM THE SOUTHERN ROCKIES OVER THE PLAINS OF
EASTER NEW MEXICO. PROXIMITY OF THE LOW WILL HELP DAYTIME HIGHS TO
BE SOME 10+ DEGREES COOLER THAN SUNDAY...BUT MAGNITUDE OF DRY AIR
ARGUES FOR CONTINUED CRITICAL HUMIDITIES WEST OF THE CAPROCK...WITH
COOLER TEMPERATURES/LOWER RHS FURTHER NORTH. PROXIMITY OF A
PRONOUNCED THERMAL RIDGE ALONG THE CAPROCK ESCARPMENT AND THE
APPROACH OF STRONG MID LEVEL WIND FIELDS SUGGEST A LOCALLY
ENHANCED WILDFIRE RISK COULD DEVELOP OVER THE WESTERN/CENTRAL
SOUTH PLAINS...WHERE FUELS HAVE EXPERIENCED RELATIVELY LESS
MOISTURE AND SUBSEQUENT GREEN-UP.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        47  90  45  68  37 /   0   0   0  20  20
TULIA         49  94  49  74  40 /   0   0   0  20  20
PLAINVIEW     49  93  49  76  41 /   0   0   0  10  20
LEVELLAND     49  95  49  78  41 /   0   0   0  10  10
LUBBOCK       50  97  52  79  43 /   0   0   0  10  10
DENVER CITY   48  93  49  73  41 /   0   0   0  10  10
BROWNFIELD    50  95  49  80  42 /   0   0   0  10  10
CHILDRESS     55 100  57  86  48 /   0   0   0  20  20
SPUR          54  99  54  83  47 /   0   0  10  10  10
ASPERMONT     57 100  59  87  49 /   0   0  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: TXZ021>024-027>030-033>036-039>042.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: TXZ027>030-033>036-039>042.

&&

33/99/99
Hazardous weather outlook, Mar 31, 1:50 PM CST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
250 PM CDT SAT MAR 31 2012

TXZ021>044-012000-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
250 PM CDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF ELEVATED TO CRITICAL FIRE WEATHER WILL OCCUR THROUGH
TUESDAY...WITH MOST NOTABLE FIRE WEATHER THREAT OVER AREAS WEST
OF THE CAPROCK SUNDAY AND MONDAY AFTERNOONS. A RED FLAG WARNING
IS IN EFFECT SUNDAY AFTERNOON...AND A FIRE WEATHER WATCH IS IN
EFFECT FOR MONDAY. SOUTHWEST TO WESTERLY WINDS WILL INCREASE TO
SUSTAINED SPEEDS THAT MAY BRIEFLY EXCEED 30 MPH AT A FEW
LOCATIONS LATE MONDAY. THESE WINDS WILL RESULT IN PATCHY
BLOWING DUST.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

22 drought. Local standard time, as filed.

Drought, Bailey

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Bailey forecast zone
Reported by
Other Federal Agency
Coordinates
34.069, -102.830 (the zone’s center; the record gives no point)

Drought, Briscoe

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Briscoe forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -101.209 (the zone’s center; the record gives no point)

Drought, Castro

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Castro forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -102.262 (the zone’s center; the record gives no point)

Drought, Cochran

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Cochran forecast zone
Reported by
Other Federal Agency
Coordinates
33.604, -102.828 (the zone’s center; the record gives no point)

Drought, Cottle

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Cottle forecast zone
Reported by
Other Federal Agency
Coordinates
34.078, -100.279 (the zone’s center; the record gives no point)

Drought, Crosby

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Crosby forecast zone
Reported by
Other Federal Agency
Coordinates
33.615, -101.300 (the zone’s center; the record gives no point)

Drought, Dickens

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Dickens forecast zone
Reported by
Other Federal Agency
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

Drought, Floyd

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Floyd forecast zone
Reported by
Other Federal Agency
Coordinates
34.072, -101.303 (the zone’s center; the record gives no point)

Drought, Garza

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Garza forecast zone
Reported by
Other Federal Agency
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

Drought, Hale

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Hale forecast zone
Reported by
Other Federal Agency
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

Drought, Hockley

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Hockley forecast zone
Reported by
Other Federal Agency
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

Drought, Kent

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Kent forecast zone
Reported by
Other Federal Agency
Coordinates
33.181, -100.778 (the zone’s center; the record gives no point)

Drought, King

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
King forecast zone
Reported by
Other Federal Agency
Coordinates
33.617, -100.256 (the zone’s center; the record gives no point)

Drought, Lamb

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lamb forecast zone
Reported by
Other Federal Agency
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

Drought, Lubbock

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lubbock forecast zone
Crop damage
$50 million
Reported by
Other Federal Agency
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

Drought, Lynn

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lynn forecast zone
Reported by
Other Federal Agency
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

Drought, Motley

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Motley forecast zone
Reported by
Other Federal Agency
Coordinates
34.074, -100.780 (the zone’s center; the record gives no point)

Drought, Parmer

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Parmer forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -102.784 (the zone’s center; the record gives no point)

Drought, Stonewall

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Stonewall forecast zone
Reported by
Other Federal Agency
Coordinates
33.179, -100.253 (the zone’s center; the record gives no point)

Drought, Swisher

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Swisher forecast zone
Reported by
Other Federal Agency
Coordinates
34.530, -101.735 (the zone’s center; the record gives no point)

Drought, Terry

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Terry forecast zone
Reported by
Other Federal Agency
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

Drought, Yoakum

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Yoakum forecast zone
Reported by
Other Federal Agency
Coordinates
33.173, -102.828 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2012Every state in 2012This day in weather historyWarnings in Texas, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 370365, 370366, 370367, 370368, 370369, 370370, 370371, 370372, 370373, 370374, 370375, 370376, 370377, 370378, 370380, 370381, 370382, 370383, 370384, 370385, 370386, 370387.